首页   |   期刊介绍   |   编 委 会   |   投稿指南   |   期刊订阅   |   荣誉纪事   |   信息服务   |   业务合作   |   联系我们   |   English
浙江大学学报(理学版)  2018, Vol. 45 Issue (6): 685-693    DOI: 10.3785/j.issn.1008-9497.2018.06.007
  数学与计算机科学 本期目录 | 过刊浏览 | 高级检索 |
基于块分裂求解线性互补问题的新模系同步多分裂方法
张理涛1,2,3, 张国辉4, 赵莹超5
1. 郑州航空工业管理学院 理学院, 河南 郑州 450015;
2. 河南师范大学 数学与信息科学学院, 河南 新乡 453007;
3. 航空经济发展河南省协同创新中心, 河南 郑州 450015;
4. 郑州航空工业管理学院 管理工程学院, 河南 郑州 450015;
5. 郑州航空工业管理学院 公共艺术教学部, 河南 郑州 450015
New modulus-based synchronous multisplitting methods based on block splitting for linear complementarity problems
ZHANG Litao1,2,3, ZHANG Guohui4, ZHAO Yinchao5
1. College of Science, Zhengzhou University of Aeronautics, Zhengzhou 450015, China;
2. College of Mathematics and Information Science, Henan Normal University, Xinxiang 453007, Henan Province, China;
3. Henan Province Synergy Innovation Center of Aviation Economic Development, Zhengzhou 450015, China;
4. School of Management Engineering, Zhengzhou University of Aeronautics, Zhengzhou 450015, China;
5. Public Art Teaching, Zhengzhon University of Aeronautics, Zhengzhou 450015, China
浙ICP备14002560号-5
编辑部地址:杭州市天目山路148号浙江大学西溪校区出版社西4-416室
电话:0571-88272803      E-mail:zdxb_l@zju.edu.cn
版权所有 © 《浙江大学学报(理学版)》编辑部
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn